# SDR DLM88080798

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 48,692 hours, 37,445 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3 DELAMINATION WAS FOUND ON LOWER SURFACE OF LT ELEVATOR GEARED TAB.  DELAMINATION WAS REPAIRED IAW DRD 55-04D PARA 3A FIG 2.
